| Model Number |
60007 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Disturbances (2140)
| Date of Event |
10/08/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.Manufacturer reference #: (b)(4).
Event or Problem Description
A site reported to rxsight that an attempt was made to explant a patient's light adjustable lens+ (lal+, sn (b)(6) +11.0d) from the right eye due to blurry vision and visual disturbances.The procedure was aborted due to iris prolapse and anterior chamber narrowing.